* For treatment of: Flu symptoms, Body aches, Headaches and Facial Pain, Nasal Discharge and Sinus Congestion.
* Composition: Each capsule contains:
& Ibuprofen 300 mg + Pseudoephedrine Hydrochloride 45 mg.
* Indications:
– Common cold && flu.
Nasal congestion.
Sinus congestion and pain.
Headache and muscular paints.
Analgesic, anti-inflammatory and antipyretic.
– For the relief of symptoms associated with:
. Upper respiratory tract congestion.
. Respiratory tract allergies.
. Common cold.
* Dosage:
& For adults and children aged 12 and over: 1-2 capsules 3 times daily after meals.
* Contraindications:
Children under 12 years of age.
– Hypersensitivity to any of the product’s components.
– Pregnancy, lactation and patients with active peptic ulceration.
* Store below 30 degrees C.